hrcak mascot   Srce   HID

Mathematical Communications, Vol.4 No.1 Lipanj 1999.

Izvorni znanstveni članak

Analysis of solution of the least squares problem

R. Scitovski
D. Jukić

Puni tekst: engleski, pdf (194 KB) str. 53-61 preuzimanja: 385* citiraj
APA
Scitovski, R., Jukić, D. (1999). Analysis of solution of the least squares problem. Mathematical Communications, 4(1), 53-61. Preuzeto s http://hrcak.srce.hr/1737

Sažetak
For the given data $(p_i,t_i,f_i),$ $i=1,\ldots,m$, we consider the
existence problem of the best parameter approximation of the exponential model function in the sense of ordinary least squares and total least squares.
Results related to that problem which have been obtained and published by the authors so far are given in the paper, as well as some new results on nonuniqueness of the best parameter approximation.

Ključne riječi
exponential growth model; ordinary least squares; total least quares; existence problem

Hrčak ID: 1737

URI
http://hrcak.srce.hr/1737

Posjeta: 557 *